American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization in Banach spaces. Bull. Amer. Math. Soc. 82 (1976) 306-308. MR 0399984.
Abstract, references, and article information   
View Article: PDF

[2] Louis J. Billera and Robert E. Bixby. Market representations of $n$-person games. Bull. Amer. Math. Soc. 80 (1974) 522-526. MR 0416621.
Abstract, references, and article information   
View Article: PDF

[3] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1